MAUDE Adverse Event Report: HOLLISTER, INC. NEW IMAGE; Catheter, Urethral

HOLLISTER, INC. NEW IMAGE; Catheter, Urethral
Model Number 18373
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was not provided, so a dhr was not able to be performed.The udi number is unknown, due to no known lot, so the di was entered.The sample is unavailable for evaluation.Root cause was unable to be established.This appears to be an isolated event.It is not known how or if the colostomy pouch leaking caused or contributed to the reported urinary tract infections.Hollister incorporated will continue to monitor this type of issue in our post-market surveillance system.
 
Event or Problem Description
It was reported that the last two boxes of hollister colostomy pouches that the end user received had pouches that were open as if they were "cut with a razor blade".It was further reported that the output leaked all over the end user and that he experienced multiple bladder infections from it.Additionally, it was reported that the end user was sick and hospitalized for the bladder infections.Despite multiple attempts, hollister was unable to obtain further event information.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
A visual inspection was performed, and it was confirmed that lubricate was present on the returned and the retention samples.No dry catheter condition was observed.A functional testing, and weight measurements on returned and control samples confirmed a less lubricated condition based on low weight.Testing confirmed a reduced lubrication condition, and the device was determined not to meet specifications.The investigation identified a likely manufacturing-related cause for the reduced lubrication condition.Pull force testing on retained samples met acceptance requirements, indicating insertion and withdrawal of the catheter would be expected to be successful.Review of the dhr confirmed the product was manufactured in accordance with validated processes and approved work instructions, and all reviewed records were acceptable causation between the hollister apogee catheter and the reported uti was unable to be established.

Brand Name
NEW IMAGE
Common Device Name
Catheter, Urethral
Manufacturer (Section D)
HOLLISTER, INC.
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
HOLLISTER, INC.
366 draft avenue
sturats draft IL 24477 -564
Manufacturer Contact
karen deering
2000 hollister drive
libertyville, IL 60048
MDR Report Key24009603
Report Number1119193-2026-00001
Device Sequence Number9250101
Product Code GBM
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number18373
Device Catalogue Number18373
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale